Been taking it for about a week and a half and my stools are very light almost like a yellow
Hi Dawn, I would be concerned. Pale colored stools are one major tell tale sign of liver dysfunction and failure. I'm surprised that milk thistle might be responsible as it is one of the very few herbal liver 'detoxifiers' or 'tonics' that is not in itself toxic to the liver and is even recommended as being safe for people with Hepatitis C. See your doctor as a matter of importance as blood testing will tell you what is going on.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Sep 2011 • 3 answers
Updated 4 Oct 2011 • 1 answer
Updated 21 May 2012 • 1 answer
Can milk thistle cause green stools? I've just started taking it about a week ago and my stools have
Updated 7 May 2013 • 1 answer
I am taking milk thistle, now my stools are a dark green. When I discontinue, they go back to norma?
Updated 13 Feb 2017 • 1 answer